i have been on 10mg's generic lexapro for a week after being on 5mg for 5 weeks for anxiety/agitated depression/ocd. is it normal to feel abit jittery/restless on lexapro 6weeks in? i feel internally hyper like everything is slightly fast paced. i know these can b signs of hypomania.. but im not sure.. i cant relax during the day but i am able at night. my ocd is worse, i cant stop cleaning/cooking things. i feel also feel abit emotional & agitated.. its like i have had a shot of adrenaline but not anxious... what is wrong with me!
Eacitalopram 10mg, not anxious but jittery and restless?
- 5 Apr 2016 by brittvarcoe
- 16 Apr 2016
- lexapro, depression, mania, anxiety, obsessive compulsive disorder, major depressive disorder, generic
Added 5 Apr 2016:
my doctor advises that it is due to the fact i stopped taking 25mg seroquel at night for sleeping.. and says it will pass...
I had the same thing happen when I upped my dose of Lex from 5 to 10 mg. Internal hyper and I could not sit still. It is weird that I had the same side effects you talk about. I went back down to 5 mg because I could not handle the internal hyper feeling and agitation. Nothing is wrong with you, it is the med.
Hang in there girl! Maybe it will level out soon.
Let me know how you be.
britt; Hope you are following Janie's advice what you are going through is normal for these type medications It's great that the doctor started you on such a low dose then slowly creeps up the dose.Most all of these medications make you feel worse for the first 1 to 2 weeks and even makes your symptoms worse during that time but then your system gets used to them and these side effects go away they may start again but not as severe when the doctor increases your dose. And also not as long but most people start to feel benefits from this medication little by little after the 2-week side effect part starts to go away. Then just so you know between 6 and 8 weeks you get a full blood level and it should be helping you more. One other thing is to try and take this about the same time each day. It helps you remember to take it and also keeps the blood level closer. Please try and be patient and it well gets better this is all normal hope your through the worst part of it by now. Chuck1957
Britt; I am sorry I just caught the last part of your question I did not see that you had just stopped the Seroquel but yes your doctor is correct. Always check before you stop one of these medications many of them you have to taper off of or you get symptoms of withdrawals. You must go off of them a lot like we do when we go on them very slow. And there is nothing wrong with you this is the normal dear and the Seroquel if you just stop it causes like a rebound effect you're going to be just fine keep at it. The hardest part is finding the medication that is going to work for each person because we are all different. And it is very upsetting for us.but they have no test to tell what medication well work for us and we have to try a few different ones sometimes please don't give up. It is so worth it when you finally get the right one or at the right dose. Chuck1957
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jan 2015 • 2 answers
Posted 19 Sep 2015 • 1 answer
Posted 30 Oct 2015 • 1 answer
Posted 19 Feb 2016 • 3 answers
Posted 29 Jun 2016 • 2 answers